MathSciNet Relay Station
MathSciNet bibliographic data
MR2918427 20G41
Pevzner, I. M. The width of groups of type $\rm E\sb 6$ with respect to root elements. I. (Russian) Algebra i Analiz 23 (2011), no. 5, 155--198; translation in St. Petersburg Math. J. 23 (2012), no. 5, 891–919
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement